# SDR DALA2020020750959

- Difficulty date: January 21, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 106,051 hours, 15,525 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 654
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 FWD CARGO COMPARTMENT FOUND 01 EA SHEAR TIE SURFACE CORROSION AT STA 654+44 , BETWEEN S-39R AND S-39L OUT OF LIMITS. REPLACED SHEARTIE. (LP 1476190)
